# SDR 9506631145

- Difficulty date: April 23, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N145US
- Make and model: Doug DC-10-40
- Aircraft serial: 46754
- System (JASC): 2211 · Autopilot Computer
- Part: Roll Computer
- Part number: 37570818
- Condition: Malfunctioned
- Location: Auto Pilot
- Part time: 16,714 hours
- Stage of operation: DE
- Nature of condition: F
- Precautionary procedure: K

## Discrepancy

DURING DESCENT WHEN DEPLOYING SPEEDBRAKES, AIRCRAFT ROLLED TO THE LEFT.  VISUAL AND OPERATIONAL CHECK WAS NORMAL, NO FAULTS FOUND AND AUTO-PILOT BITE CHECK WAS NORMAL.  RIGGED SPOILER CABLES AND REPLACED THE ROLL COMPUTER.
